SOME FIXED POINT THEOREMS IN FUZZY METRIC SPACE FOR EXPANSION MAPPINGS

Sunita Soni, Manoj Kumar Shukla

Abstract


In this paper some fixed point theorems for expansion mappings   in fuzzy metric spaces are proved under different conditions.    

AMS Subject Classification: 47 H10, 54H25

 


Keywords


Fixed point, Common fixed point, Expansive mapping , Complete Fuzzy metric space.

Full Text:

PDF

References


. Agrawal, A. K. and Chouhan, P. “Some fixed point theorems for expansion mappings” Jnanabha 35 (2005) 197-199.

. Agrawal, A. K. and Chouhan, P. “Some fixed point theorems for expansion mappings” Jnanabha 36 (2006) 197-199.

. Bhardwaj, R.K. Rajput, S.S. and Yadava, R.N. “Some fixed point theorems in complete Metric spaces” International J. of Math. Sci. & Engg. Appls. 2 (2007) 193-198.

. Jain, R.K. and Jain, R. “Some common fixed point theorems on expansion mappings” Acta Ciencia Indica 20(1994) 217-220.

. Popa, V. “Fixed point theorem for expansion mappings” Babes Bolyal University, Faculty of Mathematics and Physics Research Seminar 3 (1987) 25-30.

. Wang, S.Z. Gao, Z.M. and Iseki, K. “Fixed point theorems on expansion mappings” Math. Japonica. 29 (1984) 631-636.

. Zadeh, L. A. Probability measures of fuzzy events, J. Math. Anal. Appl. 23 (1968), 421-427.




DOI: https://doi.org/10.26483/ijarcs.v9i3.6125

Refbacks

  • There are currently no refbacks.




Copyright (c) 2018 International Journal of Advanced Research in Computer Science